Open Access
Translator Disclaimer
February, 2018 On the Finiteness Results of Generalized Local Cohomology Modules with Respect to a Pair of Ideals
Tran Tuan Nam, Nguyen Minh Tri
Taiwanese J. Math. 22(1): 39-53 (February, 2018). DOI: 10.11650/tjm/8112

Abstract

We study the finiteness of associated primes and support of the generalized local cohomology modules $H^i_{I,J}(M,N)$ concerning Grothendieck's conjecture and Huneke's question. The paper also discusses the relationship between the vanishing and the finiteness of the generalized local cohomology modules.

Citation

Download Citation

Tran Tuan Nam. Nguyen Minh Tri. "On the Finiteness Results of Generalized Local Cohomology Modules with Respect to a Pair of Ideals." Taiwanese J. Math. 22 (1) 39 - 53, February, 2018. https://doi.org/10.11650/tjm/8112

Information

Received: 4 March 2017; Revised: 10 May 2017; Accepted: 17 May 2017; Published: February, 2018
First available in Project Euclid: 17 August 2017

zbMATH: 06965358
MathSciNet: MR3749353
Digital Object Identifier: 10.11650/tjm/8112

Subjects:
Primary: 13D45

Keywords: associated prime , generalized local cohomology

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.22 • No. 1 • February, 2018
Back to Top